# SDR 2006UALA02213

- Difficulty date: November 17, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD FRAME IS CRACKED AT LOWER STOP FITTING.  MAJOR REPAIR:  INSTALLED NEW FRAME SECTION SPLICE REPAIR.  REFERENCE SRM 51-40-02.
